# SDR VNAA2013052700014

- Difficulty date: May 27, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N716PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10171
- Aircraft time: 21,081 hours, 20,977 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED AIRCRAFT DID NOT PRESSURIZE AND NO DELTA-P AFTER TAKEOFF.  AT 6,000 FEET MSL, CABIN ALTITUDE WAS 6,000 FEET. FLIGHT ATTENDANTS NOTED UNUSUAL NOISE IN AFT AIRCRAFT THAT SOUNDED LIKE AN OPEN DOOR.  CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AFT CARGO DOOR SEAL AND PERFORMED OPERATIONAL CHECK ON AFT CARGO DOOR.  MAINTENANCE PRESSURIZED AIRCRAFT WITH CREW.  NO DEFECTS NOTED.  AIRCRAFT RELEASED FOR SERVICE.  ALL WORK ACCOMPLISHED BY MAINTENANCE USING AIRCRAFT MAINTENANCE MANUALS.
